Dodson, M.H. (1970) Simplified equations for double-spiked isotopic analyses. Geochimica et Cosmochimica Acta, 34 (11) 1241-1244 doi:10.1016/0016-7037(70)90060-8

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Simplified equations for double-spiked isotopic analyses | ||
Journal | Geochimica et Cosmochimica Acta | ||
Authors | Dodson, M.H. | Author | |
Year | 1970 (November) | Volume | 34 |
Issue | 11 | ||
Publisher | Elsevier BV | ||
DOI | doi:10.1016/0016-7037(70)90060-8Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 337419 | Long-form Identifier | mindat:1:5:337419:5 |
GUID | 0 | ||
Full Reference | Dodson, M.H. (1970) Simplified equations for double-spiked isotopic analyses. Geochimica et Cosmochimica Acta, 34 (11) 1241-1244 doi:10.1016/0016-7037(70)90060-8 | ||
Plain Text | Dodson, M.H. (1970) Simplified equations for double-spiked isotopic analyses. Geochimica et Cosmochimica Acta, 34 (11) 1241-1244 doi:10.1016/0016-7037(70)90060-8 | ||
In | (1970, November) Geochimica et Cosmochimica Acta Vol. 34 (11) Elsevier BV |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |